Jñānābha‎, Vol. 50 (1) (2020), 35-42

FIXED POINT OF SUZUKI-TYPE GENERALIZED MULTIVALUED CONTRACTION MAPPINGS ON WEAK PARTIAL METRIC SPACES

By

Smita Negi and U. C. Gairola
Department of Mathematics
H.N.B. Garhwal University, BGR Campus, Pauri Garhwal-246001, Uttrakhand, India
Email:smitanegi.sn@gmail.com, ucgairola@rediffmail.com
(Received : November 08, 2019 ; Revised: January 25, 2020)



Abstract

Motivated by the recent result of Aydi et al.[4], we establish a fixed point theorem of Suzuki-type generalized multivalued contraction mappings in the framework of weak partial metric space. An example is also given to show the significance of our result.

2010 Mathematics Subject Classifications: 47H10, 54H25.
Keywords and phrases: Weak partial metric space, H+ -type Hausdorff metric, generalized Suzuki type contraction.